# SDR USAA060575

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1010 RBL 12 CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-10-02, DEFECT SIZE: 1 X 3 INCH.
